# SDR UPS805068

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 240-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND INTERNAL ANTENNA DOUBLER CORRODED BEYOND LIMITS STA 240 TO 260 LONG 34L TO 35L.  REMOVED, FABRICATED AND INSTALLED ANTENNA DOUBLER PER UPS SRM 51-9-0, 51-1-21.
